# SDR 95FDEA01813

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Web
- Condition: Buckled
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR SILL WEB BUCKLED AT BS 1070 RBL 22 WL 152.5.  UPON FURTHER INVESTIGATION OF DAMAGE DETERMINED THAT THIS REPAIR IS NOT ODR REPORTABLE PER FEDEX GMM SECTION.
